If you need an accessible version of this item please contact JSTOR User Support

Certain Distributions of Unlike Objects into Cells

Morton Abramson
Mathematics Magazine
Vol. 43, No. 4 (Sep., 1970), pp. 214-218
DOI: 10.2307/2688836
Stable URL: http://www.jstor.org/stable/2688836
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Certain Distributions of Unlike Objects into Cells
Preview not available

Page Thumbnails

  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218